# SDR SWAA201906133630

- Difficulty date: June 6, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 58,323 hours, 34,449 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT LOWERED CEILING PANEL EMERGENCY BATTERY PACK FAILED TO CHARGE (M1672).   R&R BATTERY PACK IAW AMM.
